RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kallaev, S O

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:61
Abstract pages:211
Full texts:106

http://www.mathnet.ru/eng/person47230
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/471439

Publications in Math-Net.Ru
1972
1. S. O. Kallaev, “Saturation classes of certain summability methods for Fourier–Legendre series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 9,  33–43  mathnet  mathscinet  zmath
1970
2. S. O. Kallaev, “De la Vallé Poussin means of Fourier–Gegenbauer series”, Mat. Zametki, 7:1 (1970),  19–30  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 13–19

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020